The conjugacy-vectors of all relative holomorphs of an elementary Abelian group of order 16
Portugaliae mathematica, Tome 47 (1990) no. 3, pp. 243-257
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Keywords:
relative holomorphs, elementary abelian group, generators, relations, class number, minimal normal subgroups, number of conjugacy classes
@article{PORMA_1990__47_3_115716,
author = {Vera L\'opez, Antonio and Ortiz de Elguea, Lourdes},
title = {The conjugacy-vectors of all relative holomorphs of an elementary {Abelian} group of order 16},
journal = {Portugaliae mathematica},
pages = {243--257},
year = {1990},
volume = {47},
number = {3},
mrnumber = {1090266},
zbl = {0722.20015},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1990__47_3_115716/}
}
TY - JOUR AU - Vera López, Antonio AU - Ortiz de Elguea, Lourdes TI - The conjugacy-vectors of all relative holomorphs of an elementary Abelian group of order 16 JO - Portugaliae mathematica PY - 1990 SP - 243 EP - 257 VL - 47 IS - 3 UR - http://geodesic.mathdoc.fr/item/PORMA_1990__47_3_115716/ LA - en ID - PORMA_1990__47_3_115716 ER -
%0 Journal Article %A Vera López, Antonio %A Ortiz de Elguea, Lourdes %T The conjugacy-vectors of all relative holomorphs of an elementary Abelian group of order 16 %J Portugaliae mathematica %D 1990 %P 243-257 %V 47 %N 3 %U http://geodesic.mathdoc.fr/item/PORMA_1990__47_3_115716/ %G en %F PORMA_1990__47_3_115716
Vera López, Antonio; Ortiz de Elguea, Lourdes. The conjugacy-vectors of all relative holomorphs of an elementary Abelian group of order 16. Portugaliae mathematica, Tome 47 (1990) no. 3, pp. 243-257. http://geodesic.mathdoc.fr/item/PORMA_1990__47_3_115716/